Publications récentes
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1898)
- Volume: 17, page 334-335
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Publications récentes." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 17 (1898): 334-335. <http://eudml.org/doc/101276>.
@article{Unknown1898,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {334-335},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Publications récentes},
url = {http://eudml.org/doc/101276},
volume = {17},
year = {1898},
}
TY - JOUR
TI - Publications récentes
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1898
PB - Carilian-Goeury et Vor Dalmont
VL - 17
SP - 334
EP - 335
LA - fre
UR - http://eudml.org/doc/101276
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.